# SDR SWIA2025120831

- Difficulty date: August 31, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD FORMER BS 311.75 BETWEEN DD2 - DD3, CORRODED.  REMOVED AND INSTALLED NEW FORMER FS311.75. IAW SRM 51-42-06-001-001-A01,  SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-41-02-001-001-A01 AND DWG 601R31702 REV. N. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
